# SDR QXEA2014050800383

- Difficulty date: April 27, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 85339126102
- Condition: Corroded
- Location: Bs 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 26R CORRODED AT BS 32.4.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-15 AND SRM 51-42-05.
